# SDR 2005FA0001644

- Difficulty date: December 7, 2005
- Submitted: December 30, 2005
- Operation: General aviation
- Aircraft: N912JS
- Make and model: Beech B200
- Aircraft serial: BB1845
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 1015240174
- Condition: Misinstalled
- Location: Rudder
- Part time: 369 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTED (2) NON-STANDARD RIVETS INSTALLED ATTACHING THE PN 101-524017-4 RT RUDDER MECHANISM SUPPORT BRACKET ANGLE TO THE FS 437.234 CANTED BULKHEAD.  DURING RIVET REPLACEMENT FOUND THAT IB RIVET HAD FORMED A SHOP HEAD BETWEEN THE BULKHEAD AND SUPPORT ANGLE DUE TO A MOUNTING GAP.  (K)
